Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for pain in leg and lower back

hi I am 38 years old women i have a left led pain and same side thigh and butt,lower back also i went to so many doctors they gave me oxycontin 10mg for pain 4 to 5 mri done also but nothin now my skin have sometime so itchy and make rash after etch pls help me what to do
Thu, 28 Feb 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Lab Tests
Physical Therapist or Physiotherapist 's  Response
Hello,

Sorry to hear that our team in the medical was not able to help you out.

It would have been really good if you had mentioned the details of the MRI reports as we could have understood something from it.

If you have any issue with the intervertebral disc and nerve entrapment.

Now since you are mentioning about pain in the hip, thigh, leg and back, I would like to know if the pain symptom is radiating in nature?

Also how is the back pain? Is the nature of the pain sharp shooting or dull aching. If dull aching then it will be related to muscle but if sharpshooting than it will be for nerve.

Now coming to an analysis of you, you mentioned your age is 38 so we can look for some Degenerative changes in the lumbar spine.

Due to which there might be changes of back pain and nerve getting trapped. for this I will recommend you to try out the exercise for the core, back and lower limbs on both sides.

It is mandatory to do exercise in any back pains or radiating pains as due to pain there is a muscle weakness which gets build up over a period of time and once the muscles are weak there is instability of the spinal column.

I wish you check for your blood glucose levels along with uric acid too so we can have a differential diagnosis made to rule out the possibility because.

If you can still mention in detail about the MRI it will be really kind of you.

In my clinical practice of over 12 years, many back cases associated with leg pain are doing well with conservative management. Like - exercise, physical therapy and yoga.

Outcome score is almost as desired to be. Please start the exercise and you will get a difference in the overall physical well being.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Jay Indravadan Patel, Physical Therapist or Physiotherapist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter had an induced labor 10 days early due to signs of preeclampsia. She arrived complaing of lowere back pain upon arrival. She was given...

Recent questions on  Morphinans

doctor1 MD

My mom was recently perscribed Opana ER and I read online about the serious side effects of this drug. She s on other medications and I ve read...

doctor1 MD

The top of my right hand has been swollen for 4 weeks now. 3 weeks ago it was x-rayed to make sure it was not broken. Since then I have been on...

doctor1 MD

i have severe migrane and i take vickoryl migranil or valporine tablets. it has worsened so much that nowadays i am forced to take an injection and...

doctor1 MD

drug addiction My other half has used heroin before about a year ago the wanted to quit so used methadone pills illeagally to try and quit by...

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with...